MathSciNet Relay Station
MathSciNet bibliographic data
MR2386240 (2009i:41037) 41A60 (33C45 60E05)
Adell, J. A.; Jodrá, P. On a Ramanujan equation connected with the median of the gamma distribution. Trans. Amer. Math. Soc. 360 (2008), no. 7, 3631–3644.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement